Reply To: Symptoms worse after eating?

Home The Candida Forum Candida Questions Symptoms worse after eating? Reply To: Symptoms worse after eating?

#73858

landfillheart
Member
Topics: 5
Replies: 8

Purchase a product called Molybdenum which is an essential mineral. Look for the 250 mcg size in a pill form only and take a pill after each meal, that’s three pills a day.

I actually just purchased some molybdenum today. It just seemed curious to me that my symptoms would get worse after I ate, even when it was a low carb meal. I will definitely stop eating the nuts though. Any other suggestions for what I could eat between meals?

have you been tested and do you know for sure that you have candida?

I’m not sure if I’ve ever been tested for candida but I have heard that the tests are pretty inaccurate due to the fact that candida naturally exists in the body.

What you descripe can be too reactive hypoglycemia.

I haven’t heard that one but it’s an interesting theory. I would think that I wouldn’t experience symptoms with a a low carb meal though, but I don’t know.

You too could have some food intolerances too BUT you too can have candida. I would cut ready made curry power out of you diet because it can contain yeast, or MSG too. Make your own instead.

I will cut out the premade curry powders. Do you have any suggestions on how to make my own?

Thanks so much for your help.